Facebook Pixel
EmpowHER Guest

Plan b

By Anonymous September 25, 2012 - 8:44pm
Rate This

Hi, I took plan b five days in a row. I know dumb right? But before that I was cramping like I was about to start my period. Then I went and had sex and took the pill five days in row. Well two weeks later (today ) I'm spotting. I have no cramps well a lil but not like I usually do. I don't know if this is normal. The 25 is usually the time I start my period every month. Since I took those many pills could this be my period? Should I not worry about this months period? Or should I be worried about being pregnant?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Please see previous post for reply.


September 26, 2012 - 3:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!